Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 12, NWS Miami, FL

June 8, 2014Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 8, 2014, 12:30 PM EDT for Broward County, Florida. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2014, 12:30 PM EDT (16:30 UTC)
Expired
Jun 8, 2014, 1:15 PM EDT
In force
45 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Broward County, FL

The radar

The Miami radar (KAMX), 60 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 12:40 PM EDTHAIL 11 N Davie Downtown, FLUP TO QUARTER SIZE HAIL REPORTED VIA SOCIAL MEDIA
Jun 8, 1:04 PM EDTTSTM WND GST 51North Perry Airport, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1459 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1459 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WUUS52 KMFL 081630
SVRMFL
FLC011-081715-
/O.NEW.KMFL.SV.W.0012.140608T1630Z-140608T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1230 PM EDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWARD COUNTY IN SOUTHEAST FLORIDA...

* UNTIL 115 PM EDT

* AT 1230 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER BROADVIEW PARK...OR NEAR
  PLANTATION...AND MOVING SOUTHWEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...POMPANO
  BEACH...DAVIE...PLANTATION...SUNRISE...TAMARAC...LAUDERHILL...
  WESTON...OAKLAND PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...DANIA
  BEACH...COOPER CITY...WILTON MANORS...LAZY LAKE...INTERSECTION I-75
  AND GRIFFIN ROAD AND GOLDEN HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2609 8011 2609 8012 2610 8012 2598 8022
      2608 8040 2622 8018 2612 8011 2611 8011
      2611 8010
TIME...MOT...LOC 1630Z 050DEG 13KT 2609 8022 

$$
KONARIK
2 follow-up statements
913 
WWUS52 KMFL 081653
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1253 PM EDT SUN JUN 8 2014

FLC011-081715-
/O.CON.KMFL.SV.W.0012.000000T0000Z-140608T1715Z/
BROWARD FL-
1253 PM EDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHEASTERN BROWARD COUNTY...

AT 1252 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER NOVA SOUTHEASTERN
UNIVERSITY...OR NEAR PLANTATION. THIS STORM WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...POMPANO
BEACH...DAVIE...PLANTATION...SUNRISE...TAMARAC...LAUDERHILL...
WESTON...OAKLAND PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...DANIA
BEACH...COOPER CITY...WILTON MANORS...LAZY LAKE...INTERSECTION I-75
AND GRIFFIN ROAD AND GOLDEN HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2609 8037 2616 8027 2622 8018 2612 8011
      2611 8011 2611 8010 2609 8011 2609 8012
      2610 8012 2598 8022 2606 8037
TIME...MOT...LOC 1652Z 350DEG 4KT 2606 8023 

$$
KONARIK
602 
WWUS52 KMFL 081708
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
108 PM EDT SUN JUN 8 2014

FLC011-081718-
/O.EXP.KMFL.SV.W.0012.000000T0000Z-140608T1715Z/
BROWARD FL-
108 PM EDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWARD COUNTY
WILL EXPIRE AT 115 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MIAMI.

LAT...LON 2609 8037 2616 8027 2622 8018 2612 8011
      2611 8011 2611 8010 2609 8011 2609 8012
      2610 8012 2598 8022 2606 8037
TIME...MOT...LOC 1707Z 050DEG 13KT 2606 8023 

$$
KONARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:48 AM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 8, 9:48 AM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
948 AM EDT SUN JUN 8 2014

.UPDATE...
HIGH PRESSURE WILL REMAIN OVER THE GULF OF MEXICO AND EXTEND EAST
INTO THE FLORIDA PENINSULA TODAY...AS A MID LEVEL SHORTWAVE MOVES
SOUTHEAST THROUGH THE BAHAMAS. THIS WILL ALLOW FOR THE 500 MB
TEMPS TO WARM UP FROM -9.5C THIS MORNING TO -7.5C THIS AFTERNOON
OVER SOUTH FLORIDA. THE PWAT VALUES WILL STILL REMAIN IN THE 1.7
TO 1.8 INCH RANGE OVER SOUTH FLORIDA TODAY. SO SCATTERED TO
NUMEROUS SHOWERS ALONG WITH ISOLATED TO SCATTERED STORMS WILL
STILL BE POSSIBLE ALONG THE SEA BREEZES THIS AFTERNOON...BUT THE
STORMS WILL BE MORE OF THE TYPICAL SUMMER TIME POPCORN TYPE.

THE BEST COVERAGE WILL BE OVER THE INTERIOR AREAS WHERE THE SEA
BREEZE WILL COLLIDE THIS AFTERNOON. SO WILL CONTINUE THE
SCATTERED TO NUMEROUS POPS OVER THE INTERIOR AREAS FOR THIS
AFTERNOON WITH ONLY ISOLATED POPS OVER THE METRO AREAS.

THE SHOWERS AND THUNDERSTORMS SHOULD DISSIPATE THIS EVENING AS THE
HEATING OF THE DAY IS LOST. SO WILL SHOW A 20 TO 30 POPS OVER THE
INTERIOR AREAS FOR THIS EVENING WITH THE METRO AREAS REMAINING
DRY.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLANNED.

&&
.UPDATE...54/BNB

.PREV DISCUSSION... /ISSUED 805 AM EDT SUN JUN 8 2014/

AVIATION...
ONCE AGAIN...VFR CONDITIONS PREVAIL...THOUGH SCATTERED AFTERNOON
CONVECTION MAY INDUCE BRIEF BUT SIGNIFICANT
RESTRICTIONS...PARTICULARLY AT MORE INLAND TERMINALS /MIA/TMB/FXE.
INITATION TIME IS ESTIMATED TO BE AROUND 18Z...THOUGH CONFIDENCE
IS NOT HIGH...SO VCTS SUFFICES FOR NOW. ACTIVITY SHOULD DIMINISH
WITH SUNSET. LIGHT WSW WINDS THIS MORNING WILL TURN SE BY NOON
WITH SPEEDS GENERALLY UNDER 10 KNOTS. LIGHT/CALM WINDS EXPECTED
TONIGHT.

PREV DISCUSSION... /ISSUED 337 AM EDT SUN JUN 8 2014/

SHORT TERM (TODAY-TUESDAY)...
THE MID/UPPER LEVEL RIDGE HAS RETROGRADED TO THE WEST EARLY THIS
MORNING AS A WEAK TROUGH MOVED FROM THE SOUTHEAST STATES ACROSS THE
FLORIDA PENINSULA DURING THE OVERNIGHT HOURS. THIS SET UP AN AREA OF
UPPER LEVEL DIVERGENCE AIDING IN MAINTAINING A CLUSTER OF
THUNDERSTORMS THAT MOVED SOUTH FROM THE EAST-CENTRAL COAST. RADAR
INDICATED 40-50 KNOT GUSTS AT TIMES BUT THE ONLY OBSERVATION THAT
SHOWED THIS WAS THE NORTHERN TOWER ON LAKE OKEECHOBEE WITH A 39 KNOT
GUST JUST PRIOR TO MIDNIGHT. THIS CLUSTER IS NOW WEAKENING AS IT
CROSSES THE ATLANTIC WATERS.

THE TROUGH AXIS WILL REMAIN ACROSS SOUTH FLORIDA THROUGH TODAY AND
THIS WILL SET THE STAGE FOR ANOTHER ROUND OF SHOWERS AND STORMS WITH
THE HRRR SHOWING AN EARLY START TO THE ACTIVITY AT AROUND 15-16Z.
THE SURFACE RIDGE WILL ALSO REMAIN ACROSS SOUTH FLORIDA WHICH WILL
ALLOW SEA BREEZES TO DEVELOP ALONG BOTH COASTS BY LATE THIS MORNING
PUSHING INLAND THROUGH THE AFTERNOON. ALL MODEL GUIDANCE ALSO SHOWS
500MB TEMPERATURES IN THE -8 TO -9C RANGE WITH HEIGHT OF THE WET
BULB ZERO AT JUST OVER 12K. THIS DOES NOT SEEM TERRIBLY CONDUCIVE
FOR HAIL BUT THERE WERE REPORTS OF SMALL HAIL THIS AFTERNOON AND SEE
NO REASON TO CHANGE SO WILL PLACE THIS IN THE HWO. THE TROUGH AXIS
WILL MOVE LITTLE THROUGH TUESDAY AS WILL THE SURFACE RIDGE SO NOT
MANY CHANGES SEEN IN THE SHORT TERM PERIOD.

LONG TERM (WEDNESDAY-SATURDAY)...
THE EXTENDED PERIOD LOOKS LIKE LITTLE CHANGES TAKE PLACE WITH A WEAK
UPPER LEVEL TROUGH REMAINING NEAR SOUTH FLORIDA FOR THE NEXT SEVERAL
DAYS. THE GFS HAS FINALLY BACKED OFF IN TROPICAL DEVELOPMENT NEAR
THE YUCATAN PENINSULA OR AT LEAST HAS DELAYED IT UNTIL BEYOND THE
EXTENDED PERIOD. IT IS NOW MORE IN LINE WITH WHAT THE ECMWF HAS BEEN
SHOWING. THAT IS KEEPING THE MID/UPPER LEVEL RIDGE TO OUR WEST AND
WEAK MID LEVEL LAPSE RATES. THIS SHOULD KEEP SCATTERED THUNDERSTORMS
IN THE FORECAST THROUGH THIS PERIOD.

MARINE...
A LIGHT WIND FLOW IS EXPECTED TO CONTINUE WITH SEAS GENERALLY 2
FEET OR LESS. SCATTERED THUNDERSTORMS WILL MOVE OVER THE LOCAL
WATERS FROM TIME TO TIME FOR THE NEXT SEVERAL DAYS SO SEAS COULD
BE LOCALLY ROUGH NEAR THE STRONGER STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  92  75  88  76 /  20  10  40  30
FORT LAUDERDALE  91  76  87  76 /  20  10  40  30
MIAMI            92  76  87  76 /  20  10  40  30
NAPLES           90  75  88  75 /  20  10  40  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...52/PS
LONG TERM....30/KOB
Hazardous weather outlook, Jun 8, 4:40 AM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
440 AM EDT SUN JUN 8 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
090000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
440 AM EDT SUN JUN 8 2014

...SCATTERED/NUMEROUS SHOWERS AND THUNDERSTORMS TODAY WITH ONE OR TWO STRONG...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THE INTERACTION BETWEEN A SURFACE BOUNDARY ACROSS
THE REGION, SEA BREEZES AND STORM OUTFLOW BOUNDARIES WILL RESULT
IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY. MAIN
FOCUS OF ACTIVITY WILL BE INTERIOR SECTIONS OF SOUTH FLORIDA
INCLUDING INLAND SUBURBS OF BOTH SOUTHEAST AND SOUTHWEST FLORIDA.
HOWEVER, DUE TO SLOW STORM MOTION AGAIN THE ACTIVITY COULD STILL
PROPAGATE TOWARDS EITHER COAST DURING THE LATE AFTERNOON AND INTO
THE EVENING HOURS WITH THE EAST COAST SLIGHTLY FAVORED AGAIN.
FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL ARE THE MAIN
CONCERNS. A COUPLE OF THE STORMS COULD ALSO RESULT IN GUSTY WINDS
AND HAIL.

WIND: A FEW OF THE STORMS, PARTICULARLY ACROSS THE INTERIOR, EAST
COAST, AND ADJACENT WATERS COULD PRODUCE WIND GUSTS IN EXCESS OF
40 MPH.

HAIL: A FEW OF THE STORMS, PARTICULARLY ACROSS THE INTERIOR,
COULD ALSO PRODUCE SMALL HAIL.

FLOODING: GIVEN THE ANTICIPATED SLOW MOVEMENT AND DEEPER MOISTURE
IN THE ATMOSPHERE LOCALIZED STREET FLOODING IN POOR DRAINAGE AREAS
WILL ALSO BE A CONCERN TODAY. CONCERN IS GREATEST ACROSS THE
INTERIOR SECTIONS OF SOUTH FLORIDA.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING...
ESPECIALLY ACROSS INTERIOR PORTIONS. THE MAIN CONCERNS AT THIS
TIME WILL BE LOCALLY HEAVY RAINFALL AND OCCASIONAL LIGHTNING
STRIKES. ONE OR TWO STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL
CANNOT BE RULED OUT EITHER EARLY IN THE WEEK.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

PS

In the hours before

Special weather statement, Jun 8, 12:04 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1204 PM EDT SUN JUN 8 2014

FLZ072-172-081645-
COASTAL BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
1204 PM EDT SUN JUN 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST BROWARD COUNTY...

* UNTIL 1245 PM EDT

* AT 1203 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A STRONG THUNDERSTORM OVER OVER FORT LAUDERDALE. THIS STORM WAS
  NEARLY STATIONARY.

THE PRIMARY IMPACTS WILL BE UP TO DIME SIZED HAIL AND GUSTY WINDS OF
45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
A SAFE BUILDING UNTIL THE STORM PASSES.

* THE STORM WILL AFFECT... PEMBROKE PINES...HOLLYWOOD...CORAL
  SPRINGS... POMPANO   BEACH...DAVIE...PLANTATION...
  SUNRISE...TAMARAC...MARGATE... LAUDERDALE-BY-THE-
  SEA...LAUDERHILL...COCONUT CREEK...OAKLAND PARK...NORTH
  LAUDERDALE...LAUDERDALE LAKES...DANIA BEACH...WILTON MANORS...SEA
  RANCH LAKES AND LAZY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

&&

LAT...LON 2607 8012 2611 8011 2602 8012 2601 8012
      2602 8026 2626 8026 2620 8009
TIME...MOT...LOC 1603Z 090DEG 3KT 2615 8015

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 11:42 PM EDTSpecial Marine WarningMFL63 min
Jun 8, 12:02 AM EDTSpecial Weather StatementMFLPalm Beach43 min
Jun 8, 12:57 AM EDTSpecial Weather StatementMFLPalm Beach33 min
Jun 8, 1:21 AM EDTSpecial Marine WarningMFL54 min
Jun 8, 2:14 AM EDTSpecial Marine WarningMFL61 min
Jun 8, 12:04 PM EDTSpecial Weather StatementMFLBroward41 min
Jun 8, 12:59 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Jun 8, 1:45 PM EDTSpecial Weather StatementMFLMiami-Dade60 min
Jun 8, 1:55 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
Jun 8, 2:47 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
Jun 8, 3:36 PM EDTSpecial Weather StatementMFLMiami-Dade, Monroe39 min
Jun 8, 4:37 PM EDTSpecial Weather StatementMFLHendry38 min
Jun 8, 4:43 PM EDTSpecial Weather StatementMFLHendry32 min
Jun 8, 4:59 PM EDTSpecial Marine WarningMFL2 hr
Jun 8, 5:27 PM EDTSpecial Weather StatementMFLGlades48 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.